# SDR UPS01235625

- Difficulty date: March 28, 2001
- Submitted: April 20, 2001
- Operation: Air carrier
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C,  RT SIDE OF KEELBEAM APU CUT OUT FWD END HAS A DOUBLER CRACKED AT BS 874 NEXT TO HORIZONTAL STIFFENER.  REMOVED OLD DOUBLER REPAIR OF KEEL BEAM AREA AND INSTALLED NEW DOUBLER REPAIR AT SAME AREA BS 874 AS PER B727 SRM 51-10-01.
